Show simple item record

dc.contributor.authorFROLOV, SERGEY
dc.date.accessioned2011-01-17T18:27:32Z
dc.date.available2011-01-17T18:27:32Z
dc.date.issued1998
dc.date.submitted1998en
dc.identifier.citationG. E. Arutyunov, L. O. Chekhov and S. A. Frolov, R-matrix quantization of the elliptic Ruijsenaars-Schneider model, Communications in Mathematical Physics, 192, 1998, 405-432en
dc.identifier.otherY
dc.identifier.urihttp://hdl.handle.net/2262/49331
dc.descriptionPUBLISHEDen
dc.description.abstractIt is shown that the classical L-operator algebra of the elliptic Ruijsenaars-Schneider model can be realized as a subalgebra of the algebra of functions on the cotangent bundle over the centrally extended current group in two dimensions. It is governed by two dynamical r and ?r-matrices satisfying a closed system of equations. The corresponding quantum R and R-matrices are found as solutions to quantum analogs of these equations. We present the quantum L-operator algebra and show that the system of equations on R and R arises as the compatibility condition for this algebra. It turns out that the R-matrix is twist-equivalent to the Felder elliptic RF -matrix with R playing the role of the twist. The simplest representation of the quantum L-operator algebra corresponding to the elliptic Ruijsenaars-Schneider model is obtained. The connection of the quantum L-operator algebra to the fundamental relation RLL = LLR with Belavin?s elliptic R matrix is established. As a byproduct of our construction, we find a new N-parameter elliptic solution to the classical Yang-Baxter equation.en
dc.description.sponsorshipThe authors are grateful to M.A.Olshanetsky and N.A.Slavnov for the valuable discussions. This work is supported in part by the RFBI grants N96-01-00608, N96-02-19085 and N96-01-00551 and by the ISF grant a96-1516.en
dc.format.extent405-432en
dc.language.isoenen
dc.publisherSpringer Verlagen
dc.relation.ispartofseriesCommunications in Mathematical Physics;
dc.relation.ispartofseries192;
dc.rightsYen
dc.subjectMathematicsen
dc.subjectRuijsenaars-Schneider modelen
dc.titleR-matrix quantization of the elliptic Ruijsenaars-Schneider modelen
dc.typeJournal Articleen
dc.type.supercollectionscholarly_publicationsen
dc.type.supercollectionrefereed_publicationsen
dc.identifier.peoplefinderurlhttp://people.tcd.ie/frolovs
dc.identifier.rssinternalid70261
dc.identifier.rssurihttp://dx.doi.org/10.1007/BF02634266en


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record